# SDR 97ZZZM1081

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ML
- Make and model: Airbus A320-231
- Aircraft serial: 338
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY154222
- Condition: Leaking
- Location: Nr 1 Tr Unit
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GREEN SYSTEM HYDRAULIC FLUID DROP, MESSAGE DISPLAYED ON ECAM.  FLUID LOSS AND CHECKLIST FOLLOWED.  (M)
